# SDR WX0A2024040332004

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 51,745 hours, 33,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 870785
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

10WL (FWD L) EPSU FAILED SYSTEM TEST / REMOVED AND REPLACED EPSU (10WL ,FWD EPSU) IAW AIRBUS AMM 33-51-38-000/400-002-A. OPS CHECK GOOD AT THIS TIME."
